# SDR UPS803559

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fs 88
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CRACK ON VERTICAL INTERCOSTAL AT BOTTOM END OF COCKPIT SUB FLOOR AT STA. 80, RBL 56.  REPAIRED IAW SRM 51-1-20, 51-3-1.
